MathSciNet Relay Station
MathSciNet bibliographic data
MR482075 (58 #2163) 46B05
Benyamini, Y. An extension theorem for separable Banach spaces. Israel J. Math. 29 (1978), no. 1, 24–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement